MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907); Device Fell (4014)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the drawer fell off as it was opened.No injury reported.
 
Additional Manufacturer Narrative
For the investigation only limited information was available.In general, in case the drawers get pulled out above the ordinary pulling force against the end position, it is possible that the metallic latches of the drawers dislodge.This is hearable, tactile and visible for the user.In this condition the drawer remains inside the tracks and do not fall down.The user can easily snap in the drawers again.The affected fabius was manufactured in october 2015.Since about 10 years an improved drawer design was introduced.The telescopic slides are equipped with threaded holes instead of brackets.Each drawer is additional fixed with four screws to the slides to prevent pulling out.Due to the reported error pattern it can be assumed that an older version of the drawer was in use in this case.It can be concluded that a dislodging drawer is obvious for the user as a dislodgment is hearable, tactile and visible for the user.On site the slide bar was replaced and the device was returned to the user after the device was tested to manufacturer's specification.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.
 
Event or Problem Description
It was reported that the drawer fell off as it was opened.No injury reported.

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21156685
Report Number9611500-2025-00030
Device Sequence Number15361269
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)151019(93)8607000-64
Combination Product (Y/N)N
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown